A rectilinear distance location-relocation problem with a probabilistic restriction: mathematical modeling and solution approaches

Amiri-Aref, Mehdi, Zanjirani Farahani, Reza, Javadian, Nikbakhsh and Klibi, Walid (2016) A rectilinear distance location-relocation problem with a probabilistic restriction: mathematical modeling and solution approaches. International Journal of Production Research, 54(3), pp. 629-646. ISSN (print) 0020-7543

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Business and management studies
Statistics and operational research
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Department of Management) (from August 2013)
Depositing User: Reza Zanjirani Farahani
Date Deposited: 22 Jan 2015 13:45
Last Modified: 25 Feb 2016 14:53
URI: http://eprints.kingston.ac.uk/id/eprint/30257

Actions (Repository Editors)

Item Control Page Item Control Page